# SDR UIEA200700294

- Difficulty date: July 25, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Punctured
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN COMPOSITE ON RIGHT OUTBOARD T/E FLAP CARRIAGE NR 6 ON RT INBOARD FLAP.  REMOVED DAMAGED FABRICATED DOUBLER OUT OF 2024 T3 IAW SRM 51-40-20.
